PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 1 | 57-66
Tytuł artykułu

Oscillation results for second order nonlinear differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, the authors present some new results for the oscillation of the second order nonlinear neutral differential equations of the form $$\left( {r\left( t \right)\psi \left( {x\left( t \right)} \right)\left[ {x\left( t \right) + p\left( t \right)x\left( {\tau \left( t \right)} \right)} \right]^\prime } \right)^\prime + q\left( t \right)f\left( {x\left[ {\sigma \left( t \right)} \right]} \right) = 0$$ . Easily verifiable criteria are obtained that are also new for differential equations without neutral term i.e. for p(t)≡0.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
1
Strony
57-66
Opis fizyczny
Daty
wydano
2004-03-01
online
2004-03-01
Twórcy
Bibliografia
  • [1] D.D. Bainov and D.P. Mishev: Oscillation Theory for Neutral Differential Equations with Delay, Adam Hilger, Bristol, Philadelphia, New York, 1991.
  • [2] M. Budincevic: “Oscillation of second order neutral nonlinear differential equations”, Novi Sad J. Math., Vol. 27, (1997), pp. 49–56.
  • [3] T.A. Chanturija and I.T. Kiguradze: Asymptotic properties of solutions of nonautonomous ordinary differential equations. Nauka, Moscow, 1991. (Russian)
  • [4] L.H. Erbe, Q. Kong, B.G. Zhang: Oscillation Theory for Functional Differential Equations, Adam Hilger, New York, Basel, Hong Kong, 1991.
  • [5] L.H. Erbe and Q. Kong: “Oscillation résults for second order neutral differential equations”, Funk. Ekvacioj, Vol. 35, (1992), pp. 545–557.
  • [6] Q. Chuanxi and G. Ladas: “Oscillations of higher order neutral differential equations with variable coefficients”, Math. Nachr., Vol. 150, (1991), pp. 15–24.
  • [7] S.R. Grace and B.S. Lalli: “Oscillation and asymptotic behavior of certain second order neutral differential equations”, Radovi Mat., Vol. 5, (1989), pp. 121–126.
  • [8] M.K. Grammatikopoulos, G. Ladas and A. Meimaridou: “Oscillation and asymptotic behavior of higher order neutral equations with variable coefficients”, Chin. Ann. of Math., Vol. 9B, (1988), pp. 322–338.
  • [9] K. Gopalsamy, B.S. Lalli and B.G. Zhang: “Oscillation of odd order neutral differential equations”, Czech. Math. J., Vol. 42, (1992), pp. 313–323.
  • [10] I. Győri and G. Ladas: Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, (1991).
  • [11] J. Hale: Theory of functional differential equations, Springer-Verlag, New York, 1977.
  • [12] N. Parhi and P.K. Mohanty: “Oscillation of neutral differential equations of higher order”, Bull. Inst. Math. Sinica, Vol. 24, (1996), pp. 139–150.
  • [13] M. Ružičková and E. Špániková: “Comparison theorems for differential equations of neutral type”, Fasc. Math., Vol. 128, (1998), pp. 141–148.
  • [14] P. Wang, Y. Yu: “Oscillation of second order order neutral equations with deviating argument”, Math. J. Toyama Univ., Vol. 21, (1998), pp. 55–66.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475950
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.